# SDR SIMA20130510001

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 25,299 hours, 22,111 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2235
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 2733 THE CREW REPORTED THEY HAD AN ENGINE 1 ANTI-ICE FAIL DURING CLIMB IN NON-ICING CONDS: TAT +11C 9000 MSL. ICE DET1 FAIL MESSAGE ALSO ON.  THE CREW FOLLOWED AOM PROCEDURES AND DID NOT REMEDY THE SITUATION.  THE CREW DECLARED AN EMERGENCY AND  REMAINED CLEAR OF ICING CONDITIONS.  THE AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE 1 ANTI ICE VALVE IAW EMB-140 AMM 30-21-01.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 30-00-00-700-802-A.  REMOVED AND REPLACED NR 1 ICE DETECTOR IAW EMB-140 AMM 30-80-01.  PART NUMBER 0871HT31A, S/N 00728. THE OPERATIONAL CHECK  WAS GOOD IAW AMM 30-80-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
